Dual approach to edge distance between graphs

Vladimír Baláž; Vladimír Kvasnička; Jiří Pospíchal

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 2, page 155-159
  • ISSN: 0528-2195

How to cite

top

Baláž, Vladimír, Kvasnička, Vladimír, and Pospíchal, Jiří. "Dual approach to edge distance between graphs." Časopis pro pěstování matematiky 114.2 (1989): 155-159. <http://eudml.org/doc/19545>.

@article{Baláž1989,
author = {Baláž, Vladimír, Kvasnička, Vladimír, Pospíchal, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {modelling of organic chemistry; distance between finite graphs; common subgraph; supergraph; metrics},
language = {eng},
number = {2},
pages = {155-159},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Dual approach to edge distance between graphs},
url = {http://eudml.org/doc/19545},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Baláž, Vladimír
AU - Kvasnička, Vladimír
AU - Pospíchal, Jiří
TI - Dual approach to edge distance between graphs
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 2
SP - 155
EP - 159
LA - eng
KW - modelling of organic chemistry; distance between finite graphs; common subgraph; supergraph; metrics
UR - http://eudml.org/doc/19545
ER -

References

top
  1. V. Baláž J. Koča V. Kvasnička M. Sekanina, A metric for graphs, Časopis pěst. mat. 111(1986), 431-433. (1986) Zbl0611.05054MR0871718
  2. V. Kvasnička M. Kratochvíl J. Koča, Reaction graphs, Collect. Czech. Chem. Commun. 48(1983), 2284-2304. (1983) 
  3. B. Zelinka, Edge-distances between isomorphism classes of graphs, Časopis pěst. mat. (to appear). Zbl0646.05035MR0905968
  4. B. Zelinka, On a certain distance between isomorphism classes of graphs, Časopis pěst. mat. 100 (1975), 371-373. (1975) Zbl0312.05121MR0416995
  5. G. Chartrand F. Saba H. B. Zou, Edge rotations and distance between graphs, Časopis pӗst. mat. 110 (1985), 87-91. (1985) Zbl0567.05044MR0791281
  6. M. Johnson, Relating metrics, lines and variables defined on the space of graphs, in: Graph theory and its applications to algorithms and computer science (1985), 457-470. (1985) MR0812683

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.